MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF INTERFIT THRD HOLE COVER; PRSTHSS,HIP,SMICNSTRND,UNCMNTD,MTAL/POLYMER,PROS

SMITH & NEPHEW, INC. REF INTERFIT THRD HOLE COVER; PRSTHSS,HIP,SMICNSTRND,UNCMNTD,MTAL/POLYMER,PROS
Catalog Number 71330001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/24/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed to remove all the parts due to infection.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, this is a complaint from (b)(6) reporting a revision of a reflection hip secondary to an infection was performed on (b)(6) 2017.All the components were removed.It was communicated that no further information would be forthcoming.No date for the primary surgery was provided.No clinical/medical documents, x-rays nor, operative reports were provided.Based on the lack of information, an investigation cannot be completed and the root cause of the infection cannot be concluded.No patient information has been presented at this time.Should any relevant information become available this complaint can be re-assessed.A review of complaint history for the listed part revealed no prior complaints for the listed batch.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.Product was sterilized according to sterilization release documentation from quality control.Without the actual product involved and/or device information our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
REF INTERFIT THRD HOLE COVER
Common Device Name
PRSTHSS,HIP,SMICNSTRND,UNCMNTD,MTAL/POLYMER,PROS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7104645
Report Number1020279-2017-01220
Device Sequence Number19301412
Product Code MBL
UDI-Device Identifier03596010196590
UDI-Public03596010196590
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K960094
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2023
Device Catalogue Number71330001
Device Lot Number13AM18509
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/24/2017
Supplement Date Received by Manufacturer11/24/2017
Initial Report FDA Received Date12/11/2017
Supplement Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;